About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         

 

DJPS

Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.1303.238A

Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 13, Issue 3, Part 1 , July. 2017

 

A study the Spectrum for A Probabilistic Hilbert Space Operator

 

Sarkesh Khalid Ridha

 

Year: 2017, Volume: 13, Issue: 3, Part: 1

 

Pages: 170-182, DOI: http://dx.doi.org/10.24237/djps.1303.238A 

 

Language: English

 

Download :  

 

Abstract    


  

The objective of this work is to exhibit an integrated to the spectrum of bounded linear operator in probabilistic Hilbert space (PH-space). We have given several theorems, and some of its essential properties to the spectrum of the bounded linear operators in PH-space.

 

Keywords: spectrum, PH-space , bounded operator , self-adjoint .

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45